# SDR ASAA2022102340472

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 33,693 hours, 10,661 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMP PZTC BITE CK REF B737-800 AMM 21-61-00. RECORDED FLT DECK TRIM VLV FAULT. RESET FAULT RE-ACCOMPLISHED BITE CK 2EA NO FAULTS FOUND.
